MathSciNet Relay Station
MathSciNet bibliographic data
MR1609571 49J40 (49M07 90C25)
Iusem, A. N.; Svaiter, B. F. A variant of Korpelevich's method for variational inequalities with a new search strategy. Optimization 42 (1997), no. 4, 309–321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement